| Catalog Number |
8203000000 |
| Medical Device Problem Code |
Unintended Power Up (1162)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 1 event was reported for this quarter.Product return status: 1 device was received.Additional information: 1 device was not reprocessed or reused.
Event or Problem Description
This report summarizes 1 event for the failure: unintended power up.1 event had problem identified during non-clinical procedure; there was no patient involvement.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between april 1 ¿ june 30, 2025.This report summarizes 1 event for the failure: unintended power up.- 1 event had no health consequences or impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99254.Supplemental rationale: corrected data: b5, h6, h11, 1 device previously reported events were included in this follow-up record.Product return status: 1 device was received.Evaluation findings (results/components): 1 device: electrical/electronic component problem identified / circuit board.Product disposition: 1 device: serviced and returned to customer.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99254.Supplemental rationale: corrected data: b5, h6, h11.1 previously reported event was included in this follow-up record.Product return status: 1 device was received.Evaluation findings (results/components): 1 device: electrical/electronic component problem identified / circuit board.Product disposition: 1 device: serviced and returned to customer.
Event or Problem Description
No change.